# SDR VNAA202203159992

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 41,254 hours, 30,745 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: MM67036122007
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA. 1015.00, BTW STGR.26R ANS STGR.25RH AT AFT BAGGAGE BAY.                                                                                                                                                                                       CORRECTIVE ACTION: CORROSION ON FRAME STA. 1015.00, BTW STGR.26R ANS STGR.25RH AT AFT BAGGAGE BAY WAS REPAIRED BY EA 22-C7-53-0199 REV IR
